# SDR IPXA2019091346721

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 27,886 hours, 17,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 146N52381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG MAIN CARGO COMPT AFT STA 1680 FLOOR LEVEL HAS EXFOLIATING CORROSION. REPAIRED PER SRM 53-60-51-2R-8 DET I.
